MAUDE Adverse Event Report: ABBOTT MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81107
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One decapolar, inquiry steerable diagnostic catheter was received for evaluation.Visual inspection revealed a cut in the catheter shaft 5.5¿ proximal to the distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the cut noted during analysis remains unknown.
 
Event or Problem Description
The report is to advise of a cut noted in the catheter during analysis.
 
Additional Manufacturer Narrative
As this issue posed no risk to the patient, abbott has determined that this event is no longer reportable.
 
Event or Problem Description

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22963592
Report Number3008452825-2025-00434
Device Sequence Number9893895
Product Code DRF
UDI-Device Identifier05414734303002
UDI-Public(01)05414734303002(10)10713908(17)280131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81107
Device Catalogue NumberIBI-81107
Device Lot Number10713908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown